1. Identify international and national concepts of mental health;
2. Outline biopsychosocial, spiritual and cultural factors that impact on the person’s experience of mental health issues;
3. Describe the role for the mental health nurse within the multidisciplinary team in the provision of collaborative care to people experiencing mental health issues, their family and carers
4. Demonstrate a sound knowledge of quality use of medicines, non-pharmacological therapeutic interventions and complementary therapies in the mental health context;
5. Apply the Recovery Framework and the Levett-Jones’ Clinical Reasoning Cycle in planning safe, evidence-based, culturally sensitive, person-centred mental health nursing for individuals, their family and carers;
6. Apply legal and ethical principles in the planning of care for individuals experiencing mental health issues and their family and carers;
You are required to answer all ten (10) of the following questions. Please ensure that you adhere to academic conventions (such as APA references, paraphrasing, accurate grammar/spelling etc). Your response must not exceed 2,000 words in total. You must submit your paper through Turnitin. You must include the questions as they appear below, in your response. In order to pass this supplementary exam, you must achieve 50% or above.
1. Discuss one culturally sensitive intervention that could be provided/considered when caring for an Indigenous person experiencing a relapse of schizophrenia. Your answer must also provide a rationale/s for this intervention.
2. Explain two (2) differences and two (2) similarities between schizophrenia and bipolar disorder.
3. Australia’s legal system requires health care clinicians to operate within a ‘least restrictive’ framework. Discuss where this approach is evident in the legislation in your state. You will need to name the legislation you refer to in your answer.
4. What education should the mental health nurse provide to a consumer who has been prescribed clozapine? Discuss the following concepts in relation to the consumer who is on clozapine:
a). Side effects
d). Consumer education